# SDR ABXA030324

- Difficulty date: July 21, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 54,811 hours, 55,582 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 3926046503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT DOOR STOP FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-1.
